# SDR 98ZZZM786

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 760
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD, DUE TO ERRATIC TORQUE AND EGT FLUCTUATION ON LEFT ENGINE.  THE BRIDGES WERE SWAPPED ON THE TORQUE SIGNAL AND CONDITIONER.  THE SIGNAL CONDITIONER WAS ADJUSTED.  A FUNCTIONAL CHECK OF THE SYSTEM WAS PERFORMED WITH ALL INDICATIONS NORMAL.  THE TORQUE SIGNAL CONDITIONER WAS REPLACED AFTER ARRIVING AT MAINTENANCE BASE.  THE NEW UNIT WAS ADJUSTED.  A FUNCTIONAL CHECK WAS PERFORMED WITH ALL INDICATIONS NORMAL.  (M)
